Repositorio de producción científica de la Universidad de Sevilla

The modification of classical Hahn polynomials of a discrete variable

Opened Access The modification of classical Hahn polynomials of a discrete variable

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Marcellán Español, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1995
Publicado en: Integral Transforms and Special Functions, 3 (4), 243-262.
Tipo de documento: Artículo
Resumen: We consider a modi cation of moment functionals for the Hahn classical polynomials of a discrete variable by adding two mass points at the ends of the interval, i.e., in x = 0 and x = N 1. We obtain the resulting orthogonal polynomials and identify them as hypergeometric functions. The corresponding three term recurrence relation and tridiagonal matrices are also studied.
Cita: Álvarez Nodarse, R. y Marcellán Español, F. (1995). The modification of classical Hahn polynomials of a discrete variable. Integral Transforms and Special Functions, 3 (4), 243-262.
Tamaño: 178.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41777

DOI: http://dx.doi.org/10.1080/10652469508819081

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones